# SDR C8GA20050006

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 53,662 hours, 38,032 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8C06NN0237T
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 53,662 hours, 38,032 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 721 FROM FLL TO RDU, AFTER TAKEOFF, BOTH "A" HYDRAULIC PRESSURE LOW LIGHTS ILLUMINATED FOLLOWED BY LOSS OF SYSTEM PRESSURE AND QUANTITY.  AIRCRAFT RETURNED TO FLL AND LANDED WITHOUT FURTHER INCIDENT.  FOUND RUPTURED FLEXIBLE HYDRAULIC LINE TO NOSE GEAR ACTUATOR.  REPLACED LINE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
